Bulletin of the American Mathematical Society

Review: Z. I. Borevich and I. R. Shafarevich, Number theory

L. J. Mordell

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 71, Number 4 (1965), 580-586.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183527219

Citation

Mordell, L. J. Review: Z. I. Borevich and I. R. Shafarevich, Number theory . Bull. Amer. Math. Soc. 71 (1965), no. 4, 580--586. https://projecteuclid.org/euclid.bams/1183527219.


Export citation